CaltechAUTHORS
  A Caltech Library Service

A nonlocal Poisson bracket of the sine-Gordon model

Mikhailov, Andrei (2011) A nonlocal Poisson bracket of the sine-Gordon model. Journal of Geometry and Physics, 61 (1). pp. 85-94. ISSN 0393-0440. http://resolver.caltech.edu/CaltechAUTHORS:20110207-101639504

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20110207-101639504

Abstract

It is well known that the classical string on a two-sphere is more or less equivalent to the sine-Gordon model. We consider the non-abelian dual of the classical string on a two-sphere. We show that there is a projection map from the phase space of this model to the phase space of the sine-Gordon model. The corresponding Poisson structure of the sine-Gordon model is nonlocal with one integration.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1016/j.geomphys.2010.05.011DOIUNSPECIFIED
http://www.sciencedirect.com/science/article/B6TJ8-506W6PH-1/2/5cf7a87e1016a4e441d6eb2744e655d0PublisherUNSPECIFIED
Additional Information:© 2010 Elsevier B.V. Received 12 December 2006; revised 12 May 2010; accepted 22 May 2010. Available online 1 June 2010.. I wish to thank J. Maldacena, A. Tseytlin and K. Zarembo for discussions. This research was supported by the Sherman Fairchild Fellowship and in part by the RFBR Grant No. 03-02-17373 and in part by the Russian Grant for the support of the scientific schools NSh-1999.2003.2.
Group:Caltech Theory
Funders:
Funding AgencyGrant Number
Sherman Fairchild FellowshipUNSPECIFIED
Russian Foundation for Basic Research (RFBR)03-02-17373
Russian Grant for the support of the scientific schoolsNSh-1999.2003.2
Subject Keywords:Classical string theory; AdS/CFT correspondence; Sine-Gordon model; Poisson brackets
Record Number:CaltechAUTHORS:20110207-101639504
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20110207-101639504
Official Citation:Andrei Mikhailov, A nonlocal Poisson bracket of the sine-Gordon model, Journal of Geometry and Physics, Volume 61, Issue 1, January 2011, Pages 85-94, ISSN 0393-0440, DOI: 10.1016/j.geomphys.2010.05.011. (http://www.sciencedirect.com/science/article/B6TJ8-506W6PH-1/2/5cf7a87e1016a4e441d6eb2744e655d0)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:22047
Collection:CaltechAUTHORS
Deposited By: Jason Perez
Deposited On:07 Feb 2011 21:37
Last Modified:08 Mar 2013 21:49

Repository Staff Only: item control page